English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94986/125531 (76%)
Visitors : 31037079      Online Users : 475
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/18004
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18004

    Title: 多項式迴歸模型的貝式選模
    Other Titles: Bayesian Model Selection for Polynomial Regression
    Authors: 鄭天澤;洪幸如;陳俊成
    Keywords: 多項式迴歸;正交多項式;多重共線性;Orthogonal functions;Polynomial regression;Multicollinearity
    Date: 1996
    Issue Date: 2008-12-19 09:10:32 (UTC+8)
    Relation: 統計與資訊評鑑, Vol.2, 82-105.
    Data Type: article
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback